# SDR KBM2006F00124

- Difficulty date: March 16, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 206QC10025
- Condition: Cracked
- Location: Fuselage Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIN WINDOW HAS SMALL CRACKS NEAR LOWER DRAIN HOLE, REMOVED AND REPLACED.  (K)
